Skip to content
My WebMD Sign In, Sign Up
What is 5.4 Potassium level?
avatar
shelbywoman posted:
I have back pain. Drs have me on bacolofen, Tizanidine,Arthrotec, Tramadol. I also take Blood pressure pills. I fond that arthrotec can couse high potassium with this, if it has lasix in it. Mine doesn't, At least I can't find that it does. Is this high for my potassium or what? And do you know if my pills are causing it.?
Reply
 
avatar
Elizabeth_WebMD_Staff responded:
Welcome Shelbywoman,

Please call your doctor or pharmacist, they would know the drug interactions and if your medications or combination of medications is causing your potassium level increase. You can look up your blood pressure medication in our Drugs & Medications Center to check any to see if it could cause any problems.

In the meantime, this information on Potassium Levels in Blood may be helpful. Do you have a previous blood test to compare your levels?

Hope this is helpful,
Elizabeth
 
avatar
shelbywoman replied to Elizabeth_WebMD_Staff's response:
Hi, Thanks! I did have blood work done twice. The first time it was high, the second was normal. But, The minute I found out about it, I stopped anthrotec. Those pills mad me feel funny, I have caled bith Drs, The one for my back pain- he said yes it could be the problem, Then I caled my regular Dr and whn Isaw him he said no. So, I don't know who to believe. I can fnd any info on if my blood pressure pill have any lasix in it, If they do, then yes it is the problem.They are anentol, the drug place said no. so, I didn't get far on that either. When I saw my Dr he said that now my trigliseroids are 589. I done know about that. It seems like I need alot of pills, when I eat a good meal and no sugar, except for natural. Like oranges, pears, pineapple. And I eat alot of vegs. I just don't know what to do and what not to do. Help i you can thanks
 
avatar
Annie_WebMD_Staff replied to shelbywoman's response:
Hi shelbywoman,

Your pharmacist should be able to tell you about your medications and what is in them and whether there are drug interactions or other problems. One of the things to be cautious about when you are seeing more than one doctor is that the doctors as well as the pharmacy have updated lists of all of the medications you are taking.

You may want to bring in all of your medications to show your pharmacist and doctors and make sure that they, in fact, are updated on your medications.

This article Prevent Medical Errors -- Prevent Errors with Medicines may be helpful to you before you do that.

We also have a WebMD Hypertension Community for more help with your questions about high blood pressure and high blood pressure medications.

Please let us know if I or another moderator can be of further assistance to you!

- Annie

Sign up for our WebMD newsletters to get timely information delivered to your email inbox!


Helpful Tips

Be the first to post a Tip!

Helpful Resources

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.